Research Repository

A note on characterization of h-convex functions via Hermite-Hadamard type inequality

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2019) A note on characterization of h-convex functions via Hermite-Hadamard type inequality. Problemy Analiza, 8 (2). pp. 28-36. ISSN 2306-3424

[img]
Preview
Text
genpdf.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (426kB) | Preview
Item Type: Article
Uncontrolled Keywords: h-convex function; Hermite-Hadamard inequality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 18 May 2020 01:35
Last Modified: 18 May 2020 01:35
URI: http://vuir.vu.edu.au/id/eprint/40423
DOI: https://doi.org/10.15393/j3.art.2019.5790
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar